# SDR SWAA2018100125622

- Difficulty date: September 13, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SUPPORT PLATE CORRODED BETWEEN BS 490 TO BS 500D.  R&R SUPPORT PER SRM & DWG.
